Bupropion sr 150 mg side effects

Common Questions and Answers about Bupropion sr 150 mg side effects

wellbutrin

I have been on the drug for 5 days at 150 mg and have had side effects. It feel like my body is having jolts or zaps. I feel dizzy and can't move to fast because of it, I am nervous about driving as well. I have lost 8 pds in the last 5 days(not complaining) but I thought that it was odd because I have not been able to loose a pound in 2 yrs. If I go back on the paxil and cut my 20mg in half will that help? and if so how long should I do this?
Started Generic Wellbutrin 150 SR almost 2 weeks ago. Only taking 1 per day prescribed by a GP. Dose will probably change after my first actual phsyciatrist appt. this week. Question is: I got my period for the normal 5 days and have been spotting for 5 MORE DAYS AND COUNTING! Is this one of the "start up" side effects or a permanent thing???
Well, my doctor put me on Bupropian SR 100 mg in the morning and another 100 mg in the evening. The side effects aren't bad at all and it has definitely helped me with my social anxiety and I'm just able to walk around and enjoy life more. I have been taking it for a bout 2 weeks now, and I have been travelling the whole time. I return home tommorow so I will see how I feel in my normal daily life. But my depression is still pretty bad..
While it is true that Wellbutrin SR (150 mg) is also marketed as Zyban (in fact the pills are identical looking only with different stamps on them), Wellbutrin does come in a 75 mg and 100 mg tablet (Zyban has only 1 strength-150mg). You can avoid many of the side-effects by slowly and properly increasing your dose over days to weeks.
I have been reading here on the net that wellbutrin does not have these side effects and told my doctor. Well he started me on 150 mg of WellbutrinSR twice a day for a total of 300 mg a day, and completely took me off the Effexor. This evening makes a total of 2 days since the switch, and I am experiencing wierd effects such as dizziness, lightheadedness, and a bit nausious. It is worse today than yesterday, I hope it does'nt get any worse than this.
i just started bupropion sr 150 mg. today to help me quit smoking. is it ok to take it with my other meds. esp. trazadone?
in march 08 he started taking the welbutrin ..generic bupropion hcl xl 300 mg once a day ...to stop smoking ..he went from 2 packs a day to 1 pack a day ...however things started to get worse with his mood and i thought it was just because of the trouble in marriage but now that i have researched the welbutrin some i now feel it was the medication .my husband has never been depressed ...but he started being emotional ...fearfull i was going to leave him ..
I noticed that when she recieved a new script from Medco, the pills were a different color and it said Bupropion HCL SR instead of Bupropion SR. They assure us they are the same but with the mood swings and agrevation I have observed in the last week. "Something is different". I guess my question would be since she has been totally sober for the last ten years or so and has been taking a lower dose for the last year, 150 mg, I am wondering if she should just stop.
I am a little stressed out,but Not depressed at all. Should i be concerned about dangerous side effects or try it? If it does NOT work out for me, how do i safely get off it?
125 mg tablet Levothyroxine 0.075 mg tablet Cyclobenzaprine 10 mg tablet Cymbalta 30 mg capsule Bupropion SR 150 mg tablet D-Amphetamine Salt Combo 20 mg tablet Omeprazole 20 mg capsule Etodolac 500 mg tablet AS NEEDED ProAir HFA Inhaler AS NEEDED Oxycodone/Acetaminophen 7.5 mg/325 mg tablet AS NEEDED (I rarely take this due to side effects) Promethazine 12.
My new insurance plan does not cover the Wellbutrin XL, so I had to start taking the generic Bupropion SR a couple days ago. The new Rx is for 150 mg, 1 tab twice daily. I take the first one around 8am and the first day I became very dizzy, shaky and hot flashes around 4:30-5:00 pm. I took the 2nd dose and felt fine within half an hour. I have never experienced any side effects from Wellbutrin, so I wasn't sure if it was related.
I have been seeing my Psychiatrist monthly and my therapist weekly. I am currently taking 150 bupropion sr twice a day an 20 mg of fetzima along with generic xanax. My Therapist has recommended Intensive Outpatient Therapy. I am not too jazzed about going. Has anyone found this to be helpful? I feel like I am ready to just come off everything and see what happens because nothing seems to work. I never knew depression could become so mentally and physically debilitating.
I've been on 300 mg Wellbutrin for about 3 months, up from 150 mg which I was on for maybe 2 months. Worst side effect- absolutely NO sex drive! Most painful side effect- extremely constipated... I eat lots of fruit, drink lots of water, and take stool softeners but to no avail. I'm still constipated, it just hurts slightly less now. I haven't noticed any major weight gain or loss, although I think it increased my appetite. I'm eating more...but not gaining weight.
I take Wellbutrin (and btw, I do love my Wellbutrin----no side effects for me), but my dosage is 100 mgs and I feel good on that, plus I also take Celexa, 40mgs. This dual combo seems to be OK for my body size. In fact, I would love to be on Wellbutrin alone some day. Fingers crossed. Anyhow, definetely go to another Doc and see what they say. Good luck!
Try having your dr. prescribe Wellbutrin XL in the 150 mg strength - only have him prescribe 2 pills a day instead of one 350 mg pill a day. For some reason, this works for me. I too was changed from Wellbutrin XL 350 to Budeprion XL 350, and the difference was very obvious. Good luck!
The dose should not exceed 100 mg every day or 150 mg every other day in these patients (see CLINICAL PHARMACOLOGY, PRECAUTIONS, and DOSAGE AND ADMINISTRATION). Potential for Hepatotoxicity In rats receiving large doses of bupropion chronically, there was an increase in incidence of hepatic hyperplastic nodules and hepatocellular hypertrophy.
About a month ago, when it seemed to have stopped working, my doctor increased it to 225 mg, but it totally messed me up. I went back on the 150 mg and after a few weeks decided that this medication was just not working for me. It was a difficult decision because even though I would have 2 or 3 day episodes where I would break down and seem to fall apart, it still had helped. My doctor prescribed Welbutrin SR 150mg and after a few days I got the courage to make the change.
I guess they leave out the minor details. LOL. Seriously, when did the side effects start for you? Im only on my second day. Taking 150 mg/day time release which will be doubled to 300 in one week if I tolerate the lower dose.
is it ok to smoke marijuana while on wellbutrin? i have been taking 150 mg of bupropion sr (wellbutrin) for over a month now and was about to go smoke a little bit with some friends, maybe one bowl or two at the most. Will this have a bad effect on me? i am male, 18 years old, 6'1, 180 pounds if that helps.
Between this blog and the Lexapro blog, I feel I can now get some control over these side effects! My doctor increased my Wellbutrin from 300mg. to 450 mg. in the morning and added 10 mg of Lexapro to take at night. It's only been barely two weeks and I've gained weight around my middle (the Lexapro blog) and I've always had a flat stomach. Plus I've started to get headaches and feel funny in my chest. My blood pressure medication had to be doubled. All this in two weeks!
As much as I want to lose weight, the list of side effects for Topomax scares me. My current med, Effexor/Lithium has side effects such as weight gain, constipation, tremor, etc. While I hate being fat, blurry vision ans brain fog don't appeal to me either. Of course there are also the risks of diabetes and heart disease from being overweight too. I'm having a very hard time deciding about this. Any advice is welcome.
I have been on it for a bit, slowly have gone up to 300 mg, slowly been having the wonderful weightloss side effect, but all my other side effects are oppisite of what is stated as what are probable side effects. Ok, no, I have not had any hairloss. As a matter of fact, if anything, it has been making my hair grow faster, and of that I am thankful, for I have had some mighty funky hair cuts this year. lol.
I havent had a soda in 5 weeks, and as far as the side effects go. Remember the side effects are possible side effects. The could happen to some, all or none. Its the chance we all take to get well.
I have worked my way down to 75 mg after being at 300mg and yes, I've had crazy side effects. My Dr told me as well it wasn't the drug making me gain weight but I *know* it was. When 1st started the Effexor I did some research and saw that people had gained weight but I figured the depression was the bigger of the 2 demons. I do feel in control of my depression but I seem to have no control over my weight.
MedHelp Health Answers